# SDR DALA2019121107226

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1396789) BROKEN PAINT AROUND OF FASTENER # 13 AT LH ENG DRAG FTG, ENGINE 1. CORRECTIVE ACTION: HOLE #13 WAS REPAIRED PER ER/A: 583471-14AD REV. ORIG. AND ETI-57-19-175 REV: 5. AND REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE ONLY TO NOV 27, 2021 OR 25,810 TOTAL AIRFRAME FLIGHT CYCLES, WHICHEVER OCCURS FIRST. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT, UNDER LOG 1385118.
